ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Persistent currents in a one-dimensional ring for a disordered Hubbard model

Giamarchi, Thierry and Shastry, Sriram B (1995) Persistent currents in a one-dimensional ring for a disordered Hubbard model. In: Physical Review B: Condensed Matter, 51 (16). pp. 10915-10922.

[img] PDF
PERSISTENT_CURRENTS_IN.pdf - Published Version
Restricted to Registered users only

Download (1423Kb) | Request a copy
Official URL: http://prb.aps.org/abstract/PRB/v51/i16/p10915_1

Abstract

We consider a one-dimensional Hubbard model in the presence of disorder. We compute the charge stiffness for a mesoscopic ring as a function of the size L, which is a measure of the persistent currents. We find that for finite disorder the persistent currents of the system with repulsive interactions are larger than those of the system with attractive interactions. This counterintuitive result is due to the fact that local-density fluctuations are reduced in the presence of repulsive interactions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 24 May 2011 05:16
Last Modified: 24 May 2011 05:16
URI: http://eprints.iisc.ernet.in/id/eprint/37855

Actions (login required)

View Item View Item